GÖKHAN SOYDAN
GÖKHAN SOYDAN
Bursa Uludag University, Department of Mathematics, Bursa-TURKEY
Verified email at uludag.edu.tr - Homepage
Title
Cited by
Cited by
Year
On the Diophantine equation x2+ 2a11b= yn
IN Cangül, M Demirci, F Luca, A Pintér, G Soydan
Fibonacci Quart 48 (1), 39-46, 2010
332010
On the diophantine equation x 2+ 2aˇ 3bˇ 11c= yn
İ Cangül, M Demırcı, I Inam, F Luca, G Soydan
Mathematica Slovaca 63 (3), 647-659, 2013
242013
On the diophantine equation x2 + 2a ˇ 19b = yn
G Soydan, M Ulas, HL Zhu
Indian Journal of Pure and Applied Mathematics 43 (3), 251-261, 2012
212012
On the conjecture of Je\'smanowicz
G Soydan, M Demirci, IN Cangul, A Togbé
arXiv preprint arXiv:1706.05480, 2017
202017
On the Diophantine equation (x+ 1)(k)(x+ 2)(k)+... plus (lx)(k)= y (n)
G Soydan
182017
On the diophantine equation
İN Cangül, M Demirci, G Soydan, N Tzanakis
Functiones et Approximatio Commentarii Mathematici 43 (2), 209-225, 2010
172010
On the Diophantine equation (x+ 1) k+(x+ 2) k+...+(2x) k= yn
A Bérczes, I Pink, G Savaş, G Soydan
Journal of Number Theory 183, 326-351, 2018
122018
On the exponential Diophantine equation
H Zhu, M Le, G Soydan, A Togbé
Periodica Mathematica Hungarica 70 (2), 233-247, 2015
122015
RATIONAL POINTS ON ELLIPTIC CURVES y˛ = xł + ał IN F p WHERE p = 1 (mod 6) IS PRIME
M Demirci, G Soydan, IN Cangul
The Rocky Mountain Journal of Mathematics, 1483-1491, 2007
102007
On the Diophantine equation x^ 2+ 7^{alpha}. 11^{beta}= y^ n
G Soydan
arXiv preprint arXiv:1201.0778, 2012
92012
A brief survey on the generalized Lebesgue-Ramanujan-Nagell equation
M Le, G Soydan
arXiv preprint arXiv:2001.09617, 2020
72020
On the Diophantine equation 2m+ nx2= yn
F Luca, G Soydan
Journal of Number Theory 132 (11), 2604-2609, 2012
72012
A p‐adic Look at the Diophantine Equation
IN Cangul, G Soydan, Y Simsek
AIP Conference Proceedings 1168 (1), 275-277, 2009
72009
Complete solution of the Diophantine equation x2+ 5a11b= yn
G Soydan, N Tzanakis
Bull. of the Hellenic Math. Soc 60, 125-151, 2016
62016
An application of Baker’s method to the Jeśmanowicz’conjecture on primitive Pythagorean triples
M Le, G Soydan
Periodica Mathematica Hungarica 80 (1), 74-80, 2020
42020
On the Diophantine equation
E Kızıldere, T Miyazaki, G Soydan
Turk. J. Math. 42, 2690-2698, 2018
42018
Elliptic curves containing sequences of consecutive cubes
GS Celik, G Soydan
Rocky Mountain Journal of Mathematics 48 (7), 2163-2174, 2018
42018
Corrigendum on
I Inam, G Soydan, M Demirci, O BiZim, IN Cangul
Communications of the Korean Mathematical Society 22 (2), 207-208, 2007
42007
On a class of Lebesgue-Ljunggren-Nagell type equations
A Dąbrowski, N Günhan, G Soydan
Journal of Number Theory 215, 149-159, 2020
32020
The Diophantine Equation Revisited
D Bartoli, G Soydan
arXiv preprint arXiv:1909.06100, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20